# SDR SWAA2022031007399

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Lh Outbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B MIDFLAP UPPER SURFACE HAS AREA OF DISBOND 14' FROM I/B END AND 13' FROM T/E / REPAIRED L/H O/B MIDFLAP UPPER SURFACE DISBOND AT 14' FROM I/B END 13' FROM T/E IAW SRM 51-70-05-2A-2; EA 1-757-16356 REF IR AND ER 19-03405 REV IR
